# SDR VNAA0006013

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 10,857 hours, 9,515 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW RECEIVED A MOMENTARY RT  STICK SHAKER FAIL CAS MESSAGE AND  ABORTED THE TAKE OFF, EXITED THE RUNWAY, AND CONTACTED MAINTENANCE CONTROL AND WAS ADVISED IF THE MESSAGE DID NOT STAY ON OR COME BACK, CONTINUE THE FLIGHT.  THE CREW RE-ENTERED THE RUNWAY, THE MESSAGE DID NOT COME BACK, AND FLIGHT 4167 DEPARTED WITH NO FURTHER INCIDENT.
